NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"i went for depo provera shots(three months) , after a week i started spotting... i have been spotting since i got on the shots, i didnt go back to get my second shot.... its been a month now since i have been off depo but am still bleeding... what do i do pls?? when will the bleeding stop?? when will i start having my normal period?? Am frustrated... pls help.. "

    User Avatar
    A 27 years year old female asked:
    2 years ago
    i went for depo provera shots(three months) , after a week i started spotting... i have been spotting since i got on the shots, i didnt go back to get my second shot.... its been a month now since i have been off depo but am still bleeding... what do i do pls?? when will the bleeding stop?? when will i start having my normal period?? Am frustrated... pls help..
    Dr. Adedayo A answered:
    2 years ago
    I am sorry about this.Good morning.May I ask if you were told of the possible side effects of taking depo povera and what other options you had for contraception. This is one of the side effects. I will like to tell you that it will eventually normalise. As to when it will that will be difficult to say but I will say give it a few more weeks. If you had continued with it as planned.Your periods may have ceased which may have been more comfortable for you and also note that it takes a while to get pregnant after stopping.I hope you get comfy soon.If not consider seeing your gynaecologist. but it should stop.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app